| Model Number |
CI-1500-04 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, the recipient reportedly underwent an mri.Bandaging protocol was followed.The recipient is reportedly experiencing pain and a dislodged magnet.The recipient was advised to cease device use.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Correction information section h.6.Advanced bionics considers the investigation into this reportable event as closed.On (b)(6) 2025, the recipient reportedly underwent magnet re-positioning surgery.The recipient has healed.The recipient has resumed device use.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.On
(b)(6) 2025, the recipient reportedly underwent magnet re-positioning surgery.The recipient has healed.The recipient has resumed device use.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Revision surgery has been scheduled.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.